MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported on the thermogard xp ivtm system (sn (b)(6), a mid:09 (air trap assembly) error message occurs, and even though coolant is present, the console indicates that the coolant level is low.This issue occurred before patient use.The errors were displayed immediately upon powering on the console.Treatment was started using a replacement unit.No impact or consequence to the patient.
 
Additional Manufacturer Narrative
The reported complaint that the thermogard xp ivtm system (sn (b)(6) displayed mid:09 (air trap assembly) error message was confirmed during functional testing and archive data review.The secondary complaint that even though coolant is present, the console indicates that the coolant level is low was confirmed during functional testing.The root cause of the error messages was due to a failure of the coolant block assembly.Event log data review was performed and revealed mid:09 (air trap assembly) error messages; thus, confirming the reported complaint.The thermogard console failed the initial functional test due to mid:09 error message, thus confirming the reported complaint.During the investigation, while repeatedly cycling the power on and off, the "no coolant" message appeared once, confirming the secondary complaint.After that, only the mid:09 message was observed.The coolant block assembly functions as a sensor that detects the coolant level.When this component fails, messages such as "low coolant" or "no coolant" may appear on the screen even when there is no actual issue with the coolant level, and this may subsequently result in a mid:09 being recorded.In this case, the primary issue was the unstable behavior of this component, which caused it to detect a decimal value outside the specified range, neither "empty" nor "low", and triggered mid:09.Related the reported complaint, some of the leds mounted on the coolant block sensor printed circuit board (pcb) did not illuminate, likely due to a failed component.The coolant block assembly was replaced to address both reported complaints and to resolve the led issue.Following service, the thermogard console passed all tests with no issues, and readings were within the specified limits.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for thermogard xp ivtm system with sn (b)(6).

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key25526341
Report Number3010617000-2026-00371
Device Sequence Number5560246
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown